MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE MX850 PATIENT MONITOR

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE MX850 PATIENT MONITOR
Model Number 866470
Medical Device Problem Code Application Program Freezes or Fails to Launch (4031)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A philips remote service engineer (rse) spoke with the customer onsite to evaluate the device in question.The rse indicated during an evaluation of the system and speaking with the customer that the system did not completely freeze during this case.The rse confirmed with the customer that the device touchscreen did not respond to any command.The customer could not activate the nbp measurement or do anything at all.The rse confirmed with the nurse that the system touch screen froze for 3-4 minutes.After the reported incident there was no problems with monitor.The rse confirmed no additional repair or investigation was required.The philips remote service engineer (rse) confirmed the customer's device issue but confirmed no additional repair or investigation was required.
 
Event or Problem Description
Philips received a complaint on the intellivue mx850 patient monitor indicating the system freezes during patient use.The device was in use monitoring a patient at the time of the event.No adverse event involving a patient or user was reported.

Brand Name
INTELLIVUE MX850 PATIENT MONITOR
Common Device Name
INTELLIVUE MX850 PATIENT MONITOR
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key19451894
Report Number9610816-2024-00305
Device Sequence Number15209930
Product Code MHX
UDI-Device Identifier00884838070790
UDI-Public00884838070790
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K210906
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number866470
Device Catalogue Number866470
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2024
Initial Report FDA Received Date06/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown